Discussions By Condition: Gastrointestinal conditions

Nexium and dizziness

Posted In: Gastrointestinal conditions 0 Replies
  • Posted By: Anonymous
  • March 19, 2008
  • 01:38 PM

Can Nexium make you dizzy after a few days of twice daily 40mg?

My 15 YO daughter has been diagnosed with Barrett's esophagus. She is on nexium 40mg twice a day because she has bad pains in stomach and mid chest area. They can't identify the cause of the stomach pain so far with colonoscopy and endoscopy.

She started Nexium last Wednesday night. She rode in a car monday and got dizzy. We all thought it was car sickness, but yesterday she is still dizzy as well as today. I told her not to take the nexium today and called the gastro office. I am waiting for them to call back.

She has no other symptoms, will bring her to pediatrician tomorrow to make sure its not something else he can find.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?